My father is suffering from XDR TB and he has been prescribed moxif as one of the lined drug in the treatment. He has developed some abnormlity while using several drugs prescribed for treatment including moxif.Please let me know about the sideeffects of moxif.
Moxif is a brand of moxifloxacin available in India.
You will find a list of side effects of moxifloxacin at https://www.drugs.com/sfx/moxifloxacin-side-effects.html
Side Effects of Moxifloxacin
All medicines may cause side effects, but many people have no, or minor, side effects. Check with your doctor if any of these most COMMON side effects persist or become bothersome when using Moxifloxacin:
Diarrhea; dizziness; headache; nausea; trouble sleeping; vomiting.
Seek medical attention right away if any of these SEVERE side effects occur when using Moxifloxacin:
Severe allergic reactions (rash; hives; itching; difficulty breathing; tightness in the chest; swelling of the mouth, face, lips, or tongue); bloody or tarry stools; burning, numbness, tingling, pain, or weakness of the arms, hands, legs, or feet; chest pain; dark urine; decreased urination; fainting; fever, chills, or unusual cough; hallucinations; inability to move or bear weight on a joint or tendon area; irregular heartbeat; joint pain; moderate to severe sunburn; mood or mental changes (eg, new or worsening anxiety, agitation, confusion depression, nervousness, restlessness, sleeplessness); muscle pain or weakness; pain, soreness, redness, swelling, weakness, or bruising of a tendon or joint area; pale stools; persistent sore throat; pounding in the chest; red, swollen, blistered, or peeling skin; seizures; severe or persistent diarrhea; severe or persistent dizziness; shortness of breath; stomach pain/cramps; suicidal thoughts or actions; tremor; unusual bruising or bleeding; unusual tiredness or weakness; vaginal yeast infection; vision changes; yellowing of the skin or eyes.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 7 Oct 2011 • 2 answers
Pulmonary Tuberculosis - hi this is Ashok. I got Pulmonary TB in 2010 & I got treatment of the same?
Posted 27 Sep 2012 • 1 answer
Posted 12 Feb 2013 • 1 answer
Posted 18 Dec 2014 • 2 answers
Posted 7 Jan 2016 • 1 answer